Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Aug 2, 2012, 5:17 PM EDT for Lee County, North Carolina. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2012, 5:17 PM EDT (21:17 UTC)
- Expired
- Aug 2, 2012, 6:15 PM EDT
- In force
- 58 min
- Issued by
- NWS Raleigh, NC
County Lee County, NC
The radar
The Raleigh/Durham radar (KRAX), 69 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
650
WWUS82 KRAH 022117
SPSRAH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
517 PM EDT THU AUG 2 2012
NCZ040-075-076-022215-
CHATHAM-LEE-MOORE-
517 PM EDT THU AUG 2 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS EASTERN MOORE...LEE AND
CHATHAM COUNTIES THROUGH 615 PM EDT...
AT 516 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM GOLDSTON TO CARTHAGE...OR
ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF SANFORD TO
CARTHAGE...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE...CAMERON...CUMNOCK...TRAMWAY... GUM
SPRINGS.....SANFORD...AND GOLDSTON.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 35 TO 45 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3566 7936 3578 7897 3541 7908 3533 7916
3527 7947
TIME...MOT...LOC 2116Z 241DEG 11KT 3559 7927 3536 7936
$$
77What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:43 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 2, 3:43 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 343 PM EDT THU AUG 2 2012 .SYNOPSIS... A MID-UPPER LEVEL LOW WILL DRIFT SOUTHEASTWARD ACROSS CENTRAL AND EASTERN NC THIS EVENING. BERMUDA HIGH PRESSURE WILL OTHERWISE DOMINATE THROUGH THE WEEKEND. MEANWHILE...A COLD FRONT WILL APPROACH THE NORTHWEST AND DIFFUSE OVER THE CENTRAL APPALACHIANS AND MIDDLE ATLANTIC STATES EARLY NEXT WEEK. && .NEAR TERM /THROUGH FRIDAY NIGHT/... AS OF 215 PM... WIDELY SCATTERED THUNDERSTORMS NEAR AND EAST OF HIGHWAY ONE WITH ISOLATED CONVECTION WEST. WITH UPPER LEVEL DISTURBANCE CONTINUING TO MOVE EAST... EXITING THE AREA THIS EVENING... EXPECT CONVECTION TO END RELATIVELY EARLY TONIGHT. SOME FOG LATE TONIGHT IN THE RURAL FOG PRONE LOCATIONS. LOW TEMPERATURES 71 TO 75. SOME MODELS INDICATING A WEAK TROUGH LIFTING OUT OF GEORGIA INTO THE NORTH CAROLINA FOOTHILLS FRIDAY... WEAKENING AS IT APPROACHES. WITH THIS FEATURE WEAKENING AND TO OUR WEST... AND WITH NO FORECAST UPPER LEVEL SUPPORT... WILL NOT PLACE ANY EMPHASIS ON THIS FEATURE AS A RAIN MAKER... BUT ADMIT IT COULD BE CLOSE. LOW LEVEL WINDS MORE SOLIDLY FROM THE SOUTH FRIDAY AND COULD ASSIST THE SEABREEZE INTO SAMPSON AND CUMBERLAND COUNTIES IN THE AFTERNOON. THE BEST POTENTIAL ENERGY WILL BE LOCATED THERE AND AFTERNOON RAIN CHANCES ONE IN FOUR SOUTHEAST DROPPING TO ONE IN SEVEN JUST WEST OF HIGHWAY ONE... AND APPROACHING ONE IN FOUR IN THE NORTHWEST PIEDMONT WHERE MID LEVEL WINDS SLIGHTLY STRONGER AND MORE CYCLONIC THAN TODAY. SEVERE THREAT MAINLY CONFINED TO THE SOUTHEAST. MINIMALLY LOWER 1000 TO 850 MILLIBAR THICKNESS FRIDAY THAN TODAY... AND HIGH TEMPERATURES SIMILAR TO A TOUCH COOLER... MOSTLY LOWER 90S. CONVECTION COULD LAST DEEP INTO THE NIGHT FRIDAY NIGHT IN THE WEST HALF WHERE WEAK MID LEVEL TROUGHING WILL SUSTAIN CYCLONIC WINDS AT THAT LEVEL FOR A RISK OF ELEVATED CONVECTION. AN STRONGER THAN USUAL SURFACE INVERSION WILL ALLOW A WEAK LOW LEVEL JET TO DEVELOP... ALSO AIDING THE POTENTIAL FOR CONVECTION AFTER DARK. SOME STRATUS AND FOG LATE FRIDAY NIGHT AS LOW LEVEL MOISTURE REMAINS TRAPPED BELOW THE INVERSION. THIS SHOULD KEEP TEMPERATURES UP A TOUCH... WITH LOW TEMPERATURES IN THE LOW TO MID 70S. WIDELY SCATTERED THUNDERSTORMS NEAR AND EAST OF HIGHWAY ONE WITH ISOLATED CONVECTION WEST. WITH UPPER LEVEL DISTURBANCE CONTINUING TO MOVE EAST... EXITING THE AREA THIS EVENING... EXPECT CONVECTION TO END RELATIVELY EARLY TONIGHT. SOME FOG LATE TONIGHT IN THE RURAL FOG PRONE LOCATIONS. LOW TEMPERATURES 71 TO 75. SOME MODELS INDICATING A WEAK TROUGH LIFTING OUT OF GEORGIA INTO THE NORTH CAROLINA FOOTHILLS FRIDAY... WEAKENING AS IT APPROACHES. WITH THIS FEATURE WEAKENING AND TO OUR WEST... AND WITH NO FORECAST UPPER LEVEL SUPPORT... WILL NOT PLACE ANY EMPHASIS ON THIS FEATURE AS A RAIN MAKER... BUT ADMIT IT COULD BE CLOSE. LOW LEVEL WINDS MORE SOLIDLY FROM THE SOUTH FRIDAY AND COULD ASSIST THE SEABREEZE INTO SAMPSON AND CUMBERLAND COUNTIES IN THE AFTERNOON. THE BEST POTENTIAL ENERGY WILL BE LOCATED THERE AND AFTERNOON RAIN CHANCES ONE IN FOUR SOUTHEAST DROPPING TO ONE IN SEVEN JUST WEST OF HIGHWAY ONE... AND APPROACHING ONE IN FOUR IN THE NORTHWEST PIEDMONT WHERE MID LEVEL WINDS SLIGHTLY STRONGER AND MORE CYCLONIC THAN TODAY. SEVERE THREAT MAINLY CONFINED TO THE SOUTHEAST. MINIMALLY LOWER 1000 TO 850 MILLIBAR THICKNESS FRIDAY THAN TODAY... AND HIGH TEMPERATURES SIMILAR TO A TOUCH COOLER... MOSTLY LOWER 90S. CONVECTION COULD LAST DEEP INTO THE NIGHT FRIDAY NIGHT IN THE WEST HALF WHERE WEAK MID LEVEL TROUGHING WILL SUSTAIN CYCLONIC WINDS AT THAT LEVEL FOR A RISK OF ELEVATED CONVECTION. AN STRONGER THAN USUAL SURFACE INVERSION WILL ALLOW A WEAK LOW LEVEL JET TO DEVELOP... ALSO AIDING THE POTENTIAL FOR CONVECTION AFTER DARK. SOME STRATUS AND FOG LATE FRIDAY NIGHT AS LOW LEVEL MOISTURE REMAINS TRAPPED BELOW THE INVERSION. THIS SHOULD KEEP TEMPERATURES UP A TOUCH... WITH LOW TEMPERATURES IN THE LOW TO MID 70S. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 315 PM THURSDAY... A MID LEVEL TROUGH MOST EVIDENT AT H7 WAS ANALYZED OVER THE MO VALLEY AT 12Z/2ND...AND THIS FEATURE AND ASSOCIATED LIFT AND MOIST AXIS IS FORECAST TO DRIFT AND DEAMPLIFY INTO THE CENTRAL APPALACHIANS BY SATURDAY. LITTLE FURTHER EASTWARD PROGRESS IS EXPECTED...HOWEVER... OWING TO STRONG SUBTROPICAL HIGH PRESSURE OVER THE WESTERN ATLANTIC. AS SUCH...PRECIPITATION CHANCES WILL BE MAXIMIZED OVER THE SOUTHERN AND WESTERN PIEDMONT SAT...IN CLOSEST PROXIMITY TO THE MID LEVEL TROUGH...WITH JUST ISOLATED CONVECTION EXPECTED ELSEWHERE. OTHERWISE...A STRONG NORTHERN STREAM TROUGH ALOFT WILL MIGRATE EASTWARD ACROSS THE NORTHERN PLAINS AND GREAT LAKES DURING THE WEEKEND...WHICH WILL FORCE AN ASSOCIATED SURFACE COLD FRONT SLOWLY SOUTHEASTWARD TO NEAR THE SPINE OF THE APPALACHIANS BY SUNDAY NIGHT. WITH FURTHER DEAMPLIFICATION OF THE AFOREMENTIONED H7 TROUGH...AND THE DYNAMICS ASSOCIATED WITH THE NORTHERN EXPECTED TO HOLD TO OUR NORTH...CENTRAL NC SHOULD BE LARGELY DEVOID OF CONVECTION...WITH THE EXCEPTION OF ISOLATED ACTIVITY INVOF THE SEA BREEZE OVER THE SOUTHERN AND CENTRAL COASTAL PLAIN...ON SUN. NEAR CLIMO TEMPS WITHIN A COUPLE OF DEGREES OF 90 FOR HIGHS...AND LOWS IN THE LOWER 70S. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 300 PM THURSDAY... SIMILAR TO THE CURRENT PATTERN OVER CENTRAL NC...LONGWAVE TROUGHING WILL AGAIN BECOME ESTABLISHED INVOF THE APPALACHIANS FOR THE UPCOMING WEEK. NUMEROUS HARD TO TIME SHORTWAVES WITHIN THE FLOW AND A PERSISTENT PIEDMONT TROUGH/CONVERGENCE AXIS BENEATH THE CYCLONIC FLOW ALOFT...WILL FAVOR AT OR ABOVE AVERAGE AND DIURNALLY-MAXIMIZED CHANCES OF WEAKLY-SHEARED PULSE CONVECTION THROUGHOUT THE PERIOD...PARTICULARLY MON-TUE WHEN A DIFFUSING FRONTAL ZONE/OUTFLOW FROM UPSTREAM CONVECTION NOTED IN THE SHORT TERM DISCUSSION WILL MAKE THE CLOSEST APPROACH INTO OR JUST NW OF CENTRAL NC. LOWER HEIGHTS WITHIN THE TROUGH ALOFT...AND AFOREMENTIONED CONVECTION AND ASSOCIATED CLOUD COVER...SHOULD HOLD TEMPERATURES CLOSER TO AVERAGE - WITHIN A FEW DEGREES OF 90 FOR HIGHS...AND GENERALLY IN THE LOWER-MIDDLE 70S FOR LOWS. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... AS OF 200 PM THURSDAY... 24 HOUR TAF PERIOD: AN UPPER LEVEL DISTURBANCE WILL EXIT THE AREA TO THE EAST THIS EVENING. CONVECTION IS EXPECTED TO END DURING THE EVENING. PREDOMINATELY MVFR VISIBILITY RESTRICTIONS IN FOG WILL BE POSSIBLE AGAIN TONIGHT...WITH POSSIBLY IFR RESTRICTIONS AT KRWI. AFTERNOON STORMS AND EARLY MORNING STRATUS AND/OR FOG WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND...WITH A BETTER CHANCE OF STORMS ON MONDAY AS A COLD FRONT APPROACHES FROM THE WEST. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MWS NEAR TERM... SHORT TERM...MWS LONG TERM...MWS AVIATION...
Hazardous weather outlook, Aug 2, 4:11 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 411 PM EDT THU AUG 2 2012 NCZ007>010-021>025-038>041-073>077-083>086-088-031115- PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE- DURHAM-DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY-MOORE-LEE- HARNETT-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND- 411 PM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. SCATTERED THUNDERSTORMS WITH HAIL UP TO THE SIZE OF QUARTERS AND STRONG...TO LOCALLY DAMAGING WIND GUSTS...WILL CONTINUE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. NCZ011-026>028-042-043-078-089-031115- HALIFAX-FRANKLIN-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE-SAMPSON- 411 PM EDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. MWS
In the hours before
Local storm report, Aug 2, 4:06 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
406 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL 3 WSW SPRING HOPE 35.93N 78.15W
08/02/2012 E1.00 INCH NASH NC PUBLIC
HAIL UP TO THE SIZE OF QUARTERS FELL FOR APPROX 10 MIN.
TIME ESTIMATED.
&&
EVENT NUMBER RAH1200811
KCLocal storm report, Aug 2, 4:19 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
419 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 4 SW FAYETTEVILLE 35.04N 78.96W
08/02/2012 E1.00 INCH CUMBERLAND NC PUBLIC
QUARTER SIZE HAIL ON WATAUGA RD IN FAYETTEVILLE. LASTED
APPROX 10 MIN. TIME ESTIMATED.
&&
EVENT NUMBER RAH1200812
KCSpecial weather statement, Aug 2, 4:26 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
426 PM EDT THU AUG 2 2012
NCZ040-041-022130-
CHATHAM-WAKE-
426 PM EDT THU AUG 2 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS WESTERN WAKE AND EASTERN
CHATHAM COUNTIES THROUGH 530 PM EDT...
AT 425 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CARPENTER TO 5 MILES
SOUTHWEST OF NEW HILL...OR ALONG A LINE EXTENDING FROM 9 MILES
NORTHWEST OF CARY TO 12 MILES SOUTHEAST OF PITTSBORO...MOVING
NORTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...CARPENTER...NEW
HILL...AND...CARPENTER... JORDAN LAKE.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 35 TO 45 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3586 7883 3565 7889 3562 7910 3562 7911
3563 7912 3586 7907
TIME...MOT...LOC 2025Z 236DEG 7KT 3583 7894 3564 7898
77Local storm report, Aug 2, 5:00 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
500 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG 1 SSW KENLY 35.58N 78.13W
08/02/2012 JOHNSTON NC PUBLIC
SHUTTERS BLOWN OFF OF HOME ON PRINCETON-KENLY RD.
&&
EVENT NUMBER RAH1200813
MWSLocal storm report, Aug 2, 5:12 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
512 PM EDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 1 SSE GLENDON 35.46N 79.52W
08/02/2012 E1.00 INCH MOORE NC 911 CALL CENTER
PUBLIC REPORT...RELAYED VIA COUNTY 911 CENTER...OF
QUARTER-SIZED HAIL IN THE HIGH FALLS AREA.
&&
EVENT NUMBER RAH1200814
MWSSpecial weather statement, Aug 2, 5:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
517 PM EDT THU AUG 2 2012
NCZ040-075-076-022215-
CHATHAM-LEE-MOORE-
517 PM EDT THU AUG 2 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS EASTERN MOORE...LEE AND
CHATHAM COUNTIES THROUGH 615 PM EDT...
AT 516 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM GOLDSTON TO CARTHAGE...OR
ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF SANFORD TO
CARTHAGE...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE...CAMERON...CUMNOCK...TRAMWAY... GUM
SPRINGS.....SANFORD...AND GOLDSTON.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 35 TO 45 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3566 7936 3578 7897 3541 7908 3533 7916
3527 7947
TIME...MOT...LOC 2116Z 241DEG 11KT 3559 7927 3536 7936
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 9:40 PM EDT | Special Weather Statement | RAH | Granville | 65 min |
| Aug 1, 10:44 PM EDT | Special Weather Statement | RAH | Granville, Person | 61 min |
| Aug 2, 2:46 AM EDT | Special Weather Statement | RAH | Forsyth | 59 min |
| Aug 2, 3:36 AM EDT | Special Weather Statement | RAH | Randolph | 54 min |
| Aug 2, 4:32 AM EDT | Special Weather Statement | RAH | Randolph | 58 min |
| Aug 2, 4:51 AM EDT | Special Weather Statement | RAH | Wake | 54 min |
| Aug 2, 8:59 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke, Lee, Moore | 61 min |
| Aug 2, 12:17 PM EDT | Special Weather Statement | RAH | Sampson, Wayne | 58 min |
| Aug 2, 12:33 PM EDT | Special Weather Statement | RAH | Hoke | 57 min |
| Aug 2, 12:36 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 28 min |
| Aug 2, 1:34 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 56 min |
| Aug 2, 2:08 PM EDT | Areal Flood Advisory | RAH | Johnston, Nash, Wayne, Wilson | 112 min |
| Aug 2, 2:12 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 48 min |
| Aug 2, 2:17 PM EDT | Severe Thunderstorm Warning | RAH | Nash | 58 min |
| Aug 2, 2:19 PM EDT | Special Weather Statement | RAH | Halifax | 56 min |
| Aug 2, 2:42 PM EDT | Areal Flood Advisory | RAH | Cumberland | 108 min |
| Aug 2, 2:46 PM EDT | Special Weather Statement | RAH | Johnston | 44 min |
| Aug 2, 3:12 PM EDT | Flash Flood Warning | RAH | Cumberland | 2 hr |
| Aug 2, 3:19 PM EDT | Special Weather Statement | RAH | Cumberland | 56 min |
| Aug 2, 3:21 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 22 min |
| Aug 2, 3:30 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 45 min |
| Aug 2, 3:32 PM EDT | Special Weather Statement | RAH | Halifax | 43 min |
| Aug 2, 4:01 PM EDT | Special Weather Statement | RAH | Moore | 59 min |
| Aug 2, 4:20 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 40 min |
| Aug 2, 4:24 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 51 min |
| Aug 2, 4:26 PM EDT | Special Weather Statement | RAH | Chatham | 64 min |
| Aug 2, 4:50 PM EDT | Areal Flood Advisory | RAH | Moore | 68 min |
| Aug 2, 5:01 PM EDT | Areal Flood Advisory | RAH | Richmond, Scotland | 88 min |
| Aug 2, 5:21 PM EDT | Flash Flood Warning | RAH | Richmond | 67 min |
| Aug 2, 5:33 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 40 min |
| Aug 2, 5:49 PM EDT | Special Weather Statement | RAH | Scotland | 56 min |
| Aug 2, 5:59 PM EDT | Severe Thunderstorm Warning | RAH | Richmond, Scotland | 46 min |
| Aug 2, 6:56 PM EDT | Special Weather Statement | RAH | Anson | 64 min |
| Aug 2, 7:15 PM EDT | Areal Flood Advisory | RAH | Anson | 3 hr |
| Aug 2, 7:59 PM EDT | Special Weather Statement | RAH | Anson | 61 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.